Alert archive / Kansas / Flash Flood Warnings in 2020

Flash Flood Warning 4, NWS Wichita, KS

May 24, 2020Ellsworth County, Lincoln County, Saline County, Kansas

NWS Wichita, KS issued this flash flood warning at May 24, 2020, 10:50 PM CDT for Ellsworth County, Lincoln County, Saline County, Kansas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2020, 10:50 PM CDT (03:50 UTC)
Expired
May 25, 2020, 2:45 AM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Ellsworth County, KS, Lincoln County, KS, Saline County, KS

The radar

The Topeka radar (KTWX), 150 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 11:15 PM CDTFLASH FLOODSalina, KSWATER OVER NUMEROUS ROADS ACROSS SALINA WITH HEAVY RAIN STILL OCCURRING.
May 25, 12:00 AM CDTFLASH FLOOD8 Ene Glendale, KSDELAYED REPORT. SEVERAL YARDS UNDER WATER. WATER WAS ALMOST UP TO THE OBSERVERS KNEE AT HIS HOUSE.
May 25, 1:43 AM CDTFLASH FLOOD3 N Ellsworth, KSK-14 BETWEEN MILE MARKER 162-164 CLOSED DUE TO WATER FLOWING OVER THE ROAD.
May 25, 1:43 AM CDTFLASH FLOODSw Ellsworth, KSROADS IN THE SOUTHWEST PART OF ELLSWORTH NOW FLOODED.
May 25, 1:50 AM CDTFLASH FLOOD6 W Salina, KSK-140 BETWEEN SALINA AND BROOKVILLE IS CLOSED DUE TO WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

325 
WGUS53 KICT 250350
FFWICT
KSC053-105-169-250745-
/O.NEW.KICT.FF.W.0004.200525T0350Z-200525T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1050 PM CDT Sun May 24 2020

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Southern Lincoln County in central Kansas...
  Northern Ellsworth County in central Kansas...
  Northern Saline County in central Kansas...

* Until 245 AM CDT.

* At 1049 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Salina, Ellsworth, Wilson, Kanopolis, Lincoln, Sylvan Grove,
  Brookville, Smolan, Beverly, New Cambria, Glendale, Westfall,
  Salina Airport and Ellsworth Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3908 9793 3896 9793 3896 9742 3871 9755
      3870 9849 3908 9848

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

HOWERTON
3 follow-up statements
820 
WGUS73 KICT 250455
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
1155 PM CDT Sun May 24 2020

KSC053-105-169-250745-
/O.CON.KICT.FF.W.0004.000000T0000Z-200525T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KS-Ellsworth KS-Saline KS-
1155 PM CDT Sun May 24 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHERN LINCOLN...NORTHERN ELLSWORTH AND NORTHERN SALINE COUNTIES...

At 1153 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Emergency management reported 
flooding already occurring in Salina with additional rainfall 
expected overnight. 

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Salina, Ellsworth, Wilson, Kanopolis, Lincoln, Sylvan Grove,
Brookville, Smolan, Beverly, New Cambria, Glendale, Westfall, Salina
Airport and Ellsworth Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3908 9793 3896 9793 3896 9742 3871 9755
      3870 9849 3908 9848

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

LAWSON
048 
WGUS73 KICT 250655
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
155 AM CDT Mon May 25 2020

KSC053-105-169-250745-
/O.CON.KICT.FF.W.0004.000000T0000Z-200525T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KS-Ellsworth KS-Saline KS-
155 AM CDT Mon May 25 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHERN LINCOLN...NORTHERN ELLSWORTH AND NORTHERN SALINE COUNTIES...

At 152 AM CDT, emergency management reported thunderstorms producing 
heavy rain through much of Rice and Northern Saline Counties.  Up to 
three inches of rain have already fallen. Flash flooding is ongoing.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Emergency management.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses. 

Some locations that will experience flooding include...
Salina, Ellsworth, Wilson, Kanopolis, Lincoln, Sylvan Grove,
Brookville, Smolan, Beverly, New Cambria, Glendale, Westfall, Salina
Airport and Ellsworth Airport.

Additional rainfall amounts of 1 inch are possible in the warned 
area.

Segments of K-14 North of Ellsworth, US-40 West of Wilson and K-140 
West of Salina are now flooded and are now closed.  Avoid these 
areas until the water recedes.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3908 9793 3896 9793 3896 9742 3871 9755
      3870 9849 3908 9848

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

METZGER
029 
WGUS73 KICT 250740
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
240 AM CDT Mon May 25 2020

KSC053-105-169-250749-
/O.EXP.KICT.FF.W.0004.000000T0000Z-200525T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KS-Ellsworth KS-Saline KS-
240 AM CDT Mon May 25 2020

...THE FLASH FLOOD WARNING FOR SOUTHERN LINCOLN...NORTHERN ELLSWORTH
AND NORTHERN SALINE COUNTIES WILL EXPIRE AT 245 AM CDT...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. An area flood warning remains in effect for the 
warned area. Please continue to heed any remaining road closures.

LAT...LON 3908 9793 3896 9793 3896 9742 3871 9755
      3870 9849 3908 9848

$$

METZGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 24, 8:10 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 24, 8:10 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
810 PM CDT Sun May 24 2020

.SHORT TERM...(This evening through Monday night)
Issued at 309 PM CDT Sun May 24 2020

A compact convectively-induced mid-level circulation is currently
rotating northeast across northeast KS. This feature coupled with an
increasingly moist/unstable and uncapped airmass is supporting
scattered thunderstorm activity, mainly across northeast KS and
points northeastward. Thinking brunt of activity associated with
this feature will likely remaining northeast of the forecast area
this afternoon.

Attention then turns to scattered/numerous thunderstorm potential
this evening and overnight after about 4-5 PM, especially northwest
of the KS Turnpike corridor. The culprits are a strong frontal zone
approaching from the northwest, in concert with a deep western CONUS
trough approaching slowly from the west, amidst a
moist/unstable/weakly capped airmass. Combination of strong/fat
instability and weak to modest deep layer shear should support at
least embedded supercell structures, with a large hail/damaging wind
threat, especially before about 10 PM. Additionally, per latest
observational trends and RAP short-term forecast soundings, cannot
rule out an isolated tornado threat across central KS, where
enhanced backed flow exists just north of returning rich
moisture/instability.

Over time through the evening, veer-back deep layer shear profile in
concert with big cold pools and mid-upper flow oriented parallel to
the frontal zone should support numerous storm mergers, with main
hazards transitioning to pockets of marginally severe hail, damaging
winds, and very heavy rainfall. Localized flash flooding is
possible. Severe threat should continue to drop off through about 2
AM.

Scattered to numerous showers and thunderstorms are likely Monday
through Monday evening across much of the area, as the frontal zone
continues to move slowly east across the region, amidst a moist and
uncapped airmass. Rather meager instability owing to poor mid-level
lapse rates should limit the severe threat, although pockets of very
heavy rainfall are likely given the deep warm and moist
atmosphere.

.LONG TERM...(Tuesday through Sunday)
Issued at 309 PM CDT Sun May 24 2020

Seasonably cool temperatures and periodic shower/thunderstorm
chances will persist across the region Tuesday through Thursday, as
the western CONUS upper trough eventually stalls across the Southern
Plains. The threat for widespread heavy rainfall and severe weather
will likely be low during this period given meager instability,
shear, and forcing. Daytime high temperatures look mostly in the
70s. Mostly dry and warmer weather should return Friday through next
weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 647 PM CDT Sun May 24 2020

Challenging aviation forecast. Anticipating storms to be in the
vicinity of KRSL/KGBD/KSLN this evening then rolling into
KHUT/KSLN/KICT later. There is also a chance for storms to either
move into or develop in the vicinity of KCNU around daybreak as
hinted by a couple of models. Still expect storms to redevelop
around midday in southeast KS along front. Models continue to be
rather generous with MVFR ceilings, and based on recent track
record have mostly discounted it for now. -Howerton

&&

.HYDROLOGY...
Issued at 309 PM CDT Sun May 24 2020

Slow-moving scattered to numerous thunderstorms will likely
support a handful of areal and/or flash flood warnings across
mainly central KS this evening and overnight. The heavy rainfall
threat will shift and expand eastward for Monday afternoon-
evening, with additional flood and/or flash flood warnings
possible through central and eastern KS. Modest rises on area
rivers and streams are likely, which could support some river
flood warnings. Worst case scenario rainfall brings numerous river
forecast points into minor and moderate flooding across central
and eastern Kansas. Will continue to monitor area rivers and
streams for possible flood warnings.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    63  71  58  73 /  50  80  50  40
Hutchinson      61  68  56  73 /  80  80  40  30
Newton          62  70  57  72 /  60  80  50  40
ElDorado        63  71  58  73 /  50  80  70  50
Winfield-KWLD   64  71  58  73 /  50  80  60  50
Russell         57  64  51  75 /  90  60  20  20
Great Bend      58  64  52  74 /  90  60  20  20
Salina          61  69  56  73 /  80  80  50  30
McPherson       61  69  56  72 /  80  80  50  30
Coffeyville     65  75  62  76 /  50  80  70  70
Chanute         65  75  62  75 /  50  80  80  70
Iola            66  75  62  76 /  50  80  70  70
Parsons-KPPF    65  75  62  75 /  50  80  80  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday evening for KSZ032-033-047>053-
067>070-082-083-091>094.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...PJH
HYDROLOGY...ADK
Hazardous weather outlook, May 24, 3:46 PM CDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
346 PM CDT Sun May 24 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-252100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
346 PM CDT Sun May 24 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected this evening,
mainly across central Kansas. The strongest activity will be capable
of large hail and damaging winds, along with perhaps an isolated
tornado or two. Pockets of very heavy rainfall are likely, which may
lead to localized flash flooding. The hail and isolated tornado
threat will diminish by around 10 PM, with heavy rainfall and 50 to
60 mph winds remaining possible through about 3 AM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous showers and thunderstorms are expected once
again across the region Monday afternoon and evening. The primary
threat will be pockets of heavy rainfall, which may lead to
localized flash flooding.

Periodic shower and thunderstorm chances will persist across the
region Tuesday through Thursday. The threat for severe weather will
likely be low during this period, although pockets of heavy rainfall
are possible.

.SPOTTER INFORMATION STATEMENT...

Storm spotters may be needed through about 10 PM across mainly
central Kansas. Rainfall reports are always appreciated.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, May 24, 10:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1015 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             2 NE GREAT BEND         38.38N 98.78W
05/24/2020  E1.00 INCH       BARTON             KS   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 24, 10:16 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1016 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             GREAT BEND              38.36N 98.81W
05/24/2020  E1.00 INCH       BARTON             KS   PUBLIC

&&
Local storm report, May 24, 10:18 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1018 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             GREAT BEND              38.36N 98.81W
05/24/2020  E1.25 INCH       BARTON             KS   PUBLIC

&&
Local storm report, May 24, 10:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     FLOOD            3 ESE WILSON            38.80N 98.42W
05/24/2020                   ELLSWORTH          KS   TRAINED SPOTTER

            WATER OVER RURAL ROADS SOUTHEAST OF WILSON.

&&
Special weather statement, May 24, 10:31 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Wichita KS
1031 PM CDT Sun May 24 2020

KSZ032-033-048-049-250415-
Ellsworth KS-Russell KS-Lincoln KS-Saline KS-
1031 PM CDT Sun May 24 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Ellsworth County in central Kansas...
  Russell County in central Kansas...
  Lincoln County in central Kansas...
  Saline County in central Kansas...

* Until 1115 PM CDT.

* At 1028 PM CDT...National Weather Service Doppler radar was
  tracking strong thunderstorms with locally heavy rainfall along a
  line extending from near Salina to 5 miles northwest of Russell...
  and moving northeast at 40 mph.

Hail up to the size of nickels...and wind gusts up to 55 mph will be
possible with these storms.

* Locations impacted include...
  Salina, Russell, Ellsworth, Wilson, Kanopolis, Lincoln, Assaria,
  Gypsum, Lucas, Gorham, Sylvan Grove, Brookville, Smolan, Luray,
  Dorrance, Beverly, New Cambria, Barnard, Milberger and Glendale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.

LAT...LON 3922 9793 3896 9793 3896 9738 3873 9737
      3868 9746 3870 9904 3913 9904 3913 9849
      3922 9849
TIME...MOT...LOC 0331Z 246DEG 60KT 3889 9761 3893 9894

VAUGHAN
Local storm report, May 24, 10:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1042 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     3 SW SALINA             38.78N 97.65W
05/24/2020  M67 MPH          SALINE             KS   ASOS

            ASOS STATION KSLN SALINA.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:38 PM CDTSevere Thunderstorm WarningICTRussell27 min
May 24, 7:41 PM CDTSpecial Weather StatementICTOttawa34 min
May 24, 8:02 PM CDTSevere Thunderstorm WarningICTLincoln, Saline47 min
May 24, 8:09 PM CDTSpecial Weather StatementICTLincoln36 min
May 24, 8:16 PM CDTSpecial Weather StatementICTEllsworth29 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningICTLincoln, Russell51 min
May 24, 8:39 PM CDTSpecial Weather StatementICTSaline36 min
May 24, 8:47 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell43 min
May 24, 9:02 PM CDTSpecial Weather StatementICTSaline28 min
May 24, 9:25 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline65 min
May 24, 9:51 PM CDTAreal Flood WarningICTEllsworth, Lincoln, Russell, Saline12 hr
May 24, 10:03 PM CDTSpecial Weather StatementICTBarton, Russell27 min
May 24, 10:11 PM CDTSevere Thunderstorm WarningICTBarton64 min
May 24, 10:31 PM CDTSpecial Weather StatementICTEllsworth, Lincoln, Russell, Saline44 min
May 24, 11:14 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Rice, Saline46 min
May 24, 11:35 PM CDTAreal Flood WarningICTEllsworth, McPherson, Saline12 hr
May 25, 12:02 AM CDTSpecial Weather StatementICTBarton, Ellsworth, McPherson, Marion, Rice43 min
May 25, 12:17 AM CDTFlash Flood Warning Considerable damage threatICTMcPherson, Saline4 hr
May 25, 12:46 AM CDTSpecial Weather StatementICTBarton, Ellsworth, Harvey, McPherson, Marion, Reno and 1 more29 min
May 25, 1:20 AM CDTAreal Flood WarningICTMcPherson, Rice9 hr
May 25, 1:25 AM CDTSpecial Weather StatementICTMcPherson, Marion, Reno, Rice65 min
May 25, 1:30 AM CDTRiver Flood WarningICTSaline8 hr
May 25, 9:36 AM CDTAreal Flood WarningICTLincoln, Saline24 hr
May 25, 2:05 PM CDTRiver Flood WarningICTSaline12 hr

Nearby

Flash Flood Warnings in Kansas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.